# SDR AALA201909109001

- Difficulty date: September 9, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 10,152 hours, 3,966 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M12956
- Condition: Deployed
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTS SLIDE DEPLOYED INADVERTENTLY PRIOR TO GATE ARRIVAL. MAINTENANCE REMOVED AND REPLACED L1 SLIDE IAW CARD 25-94-03.
